MathSciNet Relay Station
MathSciNet bibliographic data
MR1124150 (93f:14011) 14E22 (14E20)
Spurr, Michael J. Nef cotangent bundles of branched coverings. Proc. Amer. Math. Soc. 118 (1993), no. 1, 57–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement